Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 320616, 7 pages
Research Article

On -Vertex-Antimagic Edge Labeling of Regular Graphs

1Department of Applied Mathematics and Informatics, Technical University, Letná 9, 04200 Košice, Slovakia
2Department of Applied Mathematics, Tunghai University, Taichung 40704, Taiwan
3Department of Applied Mathematics, National Chung Hsing University, Taichung 402, Taiwan

Received 1 April 2015; Accepted 26 May 2015

Academic Editor: Heping Zhang

Copyright © 2015 Martin Bača et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Martin Bača, Andrea Semaničová-Feňovčíková, Tao-Ming Wang, and Guang-Hui Zhang, “On -Vertex-Antimagic Edge Labeling of Regular Graphs,” Journal of Applied Mathematics, vol. 2015, Article ID 320616, 7 pages, 2015.